# SDR COMA0360220

- Difficulty date: April 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 16,218 hours, 14,934 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600101
- Part serial: DCL0219294
- Condition: Malfunctioned
- Location: Nlg
- Part time: 23,121 hours, 21,982 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5527 LANDING GEAR DISAGREE, NOSE LANDING GEAR DID NOT EXTEND.  REPLACED THE NOSE LANDING GEAR UPLOCK.
